# SDR CALA2024032900904

- Difficulty date: March 27, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737924ER
- Aircraft serial: 43531
- Aircraft time: 31,934 hours, 11,552 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A2002211
- Condition: Peeling
- Location: Rt Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 RIGHT OUTBOARD TRAILING EDGE FLAP HAD A PIECE OF SKIN PEEL OFF APPROX 288 SQUARE INCHES ON THE INBOARD SIDE OF THE RIGHT OUTBOARD TRAILING EDGE FLAP ,AS PER GMM 02-30-95 THIS WOULD BE CONSIDERED CATEGORY 1  ITEM ITEM SHOULD GENERATE FRM CODE UAL53991. TOMC HAS BEEN NOTIFIED REF L/P 7474345 R.H O.B TRAILING EDGE FLAP ASSY  FOR CORRECTIVE ACTION .
